Alert archive / Alabama / Wind Advisories in 2014

Wind Advisory 6, NWS Huntsville, AL

April 15, 201411 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Apr 15, 2014, 3:59 AM CDT for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Apr 15, 2014, 10:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2014, 3:59 AM CDT (08:59 UTC)
In effect from
Apr 15, 2014, 10:00 AM CDT
Expired
Apr 15, 2014, 4:56 PM CDT
In force
7 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WWUS74 KHUN 150859
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
359 AM CDT TUE APR 15 2014

...WINDY AND COLD CONDITIONS ARE EXPECTED IN THE WAKE OF A STRONG
COLD FRONT PASSAGE...

.NORTHWEST WINDS OF 20-25 MPH...WITH GUSTS TO 35 MPH ARE LIKELY...
ESPECIALLY IN THE HIGHER ELEVATIONS. WINDS SHOULD DIMINISH AFTER
SUNSET THIS EVENING. MUCH COLDER AIR FILTERING IN FROM THE
NORTH...WILL RESULT IN NIGHT TIME LOWS FALLING TO AND BELOW
FREEZING FOR MUCH OF THE NIGHT.

ALZ001>010-016-TNZ076-096-097-152100-
/O.NEW.KHUN.FZ.W.0002.140416T0700Z-140416T1300Z/
/O.NEW.KHUN.WI.Y.0006.140415T1500Z-140416T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
359 AM CDT TUE APR 15 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...THAT IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE
WARNING IS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY MORNING. 

* TIMING AND AREAS AFFECTED...A WIND ADVISORY WILL BE ACTIVE FROM
  10 AM THROUGH 7 PM CDT TODAY...AND THE FREEZE WARNING WILL BE
  ACTIVE FROM 2 AM TO 8 AM WEDNESDAY MORNING. THIS WILL AFFECT THE
  TENNESSEE VALLEY...INCLUDING ALL OF NORTHERN ALABAMA...ALONG
  WITH LINCOLN... MOORE...AND FRANKLIN COUNTIES IN SOUTHERN MIDDLE
  TENNESSEE.

* WINDS...INCREASING TO 20-25 MPH WITH GUSTS TO 35 MPH...ESPECIALLY
  IN THE HIGHER TERRAIN.

* TEMPERATURE...LOWS WILL FALL INTO THE UPPER 20S AND LOWER 30S. 

* IMPACTS...STRONG WINDS WILL CREATE TRAVEL DIFFICULTIES TODAY...
  ESPECIALLY FOR TRAVELERS IN HIGH PROFILE VEHICLE...AND THOSE
  TRAVELING IN THE HIGHER TERRAIN. FREEZING CONDITIONS COULD DAMAGE
  OR KILL SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT 
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. PROTECTIVE MEASURES SHOULD BE TAKEN TO 
PREVENT DAMAGE THAT COULD OCCUR TO SENSITIVE VEGETATION.

&&

$$

RSB / SL
2 follow-up statements
523 
WWUS74 KHUN 152051
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
351 PM CDT TUE APR 15 2014

...WINDY AND COLD CONDITIONS ARE EXPECTED IN THE WAKE OF A STRONG
COLD FRONT PASSAGE...

ALZ001>010-016-TNZ076-096-097-160000-
/O.CON.KHUN.FZ.W.0002.140416T0700Z-140416T1300Z/
/O.CON.KHUN.WI.Y.0006.000000T0000Z-140416T0000Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
351 PM CDT TUE APR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
WEDNESDAY...

* TIMING AND AREAS AFFECTED...A WIND ADVISORY WILL BE ACTIVE THROUGH
  7 PM CDT TODAY...AND THE FREEZE WARNING WILL BE ACTIVE FROM 2 AM TO
  8 AM WEDNESDAY MORNING. THIS WILL AFFECT THE TENNESSEE
  VALLEY...INCLUDING ALL OF NORTHERN ALABAMA...ALONG WITH LINCOLN...
  MOORE...AND FRANKLIN COUNTIES IN SOUTHERN MIDDLE TENNESSEE.

* WINDS...20 TO 25 MPH WITH GUSTS TO 35 MPH... ESPECIALLY IN THE
  HIGHER TERRAIN.

* TEMPERATURE...LOWS WILL FALL INTO THE UPPER 20S AND LOWER 30S.

* IMPACTS...STRONG WINDS WILL CREATE TRAVEL DIFFICULTIES TODAY...
   ESPECIALLY FOR TRAVELERS IN HIGH PROFILE VEHICLE...AND THOSE 
  TRAVELING IN THE HIGHER TERRAIN. FREEZING CONDITIONS COULD 
  DAMAGE OR KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. PROTECTIVE MEASURES SHOULD BE TAKEN TO
PREVENT DAMAGE THAT COULD OCCUR TO SENSITIVE VEGETATION.

&&

$$
151 
WWUS74 KHUN 152156
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
456 PM CDT TUE APR 15 2014

ALZ001>010-016-TNZ076-096-097-161300-
/O.CAN.KHUN.WI.Y.0006.000000T0000Z-140416T0000Z/
/O.CON.KHUN.FZ.W.0002.140416T0700Z-140416T1300Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
456 PM CDT TUE APR 15 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND
ADVISORY. 

* TIMING AND AREAS AFFECTED...THE FREEZE WARNING WILL BE ACTIVE FROM
  2 AM TO 8 AM WEDNESDAY MORNING. THIS WILL AFFECT THE TENNESSEE
  VALLEY...INCLUDING ALL OF NORTHERN ALABAMA...ALONG WITH
  LINCOLN...MOORE...AND FRANKLIN COUNTIES IN SOUTHERN MIDDLE
  TENNESSEE.

* TEMPERATURE...LOWS WILL FALL INTO THE UPPER 20S AND LOWER 30S.

* IMPACTS...FREEZING CONDITIONS COULD DAMAGE OR KILL SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. PROTECTIVE MEASURES SHOULD BE TAKEN TO
PREVENT DAMAGE THAT COULD OCCUR TO SENSITIVE VEGETATION.

&&

$$

KTW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Apr 15, 3:41 AM CDT, 18 minutes earlier.

Area forecast discussion, Apr 15, 3:41 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
341 AM CDT TUE APR 15 2014

.SYNOPSIS...

LIGHT RAIN SHOWERS WILL CONTINUE MAINLY OVER NE AL IN THE POST
FRONTAL ZONE OF AN EXITING SFC ARCTIC COLD FRONT. THE UPPER TROUGH
AXIS PUSHING THIS FRONT IS CURRENTLY MOVING EAST ACROSS THE MS RIVER
VALLEY. TRAILING LOW STRATUS IS FOLLOWING THE FRONTAL PASSAGE WITH
GUSTY NORTHWEST WINDS NOTED OVER MS/AR/W TN. THIS COLD AIR ADVECTING
AND THE CHANCE FOR BELOW FREEZING TEMPERATURE TONIGHT WILL BE THE
MAIN STORY FOR THE FORECAST. MEANWHILE, AN AMPLIFIED RIDGE IS
BUILDING OVER THE CENTRAL ROCKIES, AS A SUBTROPICAL FETCH EXTENDS
FROM THE EXITING EAST COAST TROUGH WESTWARD OVER THE CENTRAL PACIFIC.
FURTHER NORTHWEST, THE NEXT MID-LEVEL SHORTWAVE TROUGHS ARE LINING UP
OVER THE GULF OF ALASKA.

SL.77

&&

.SHORT TERM (TODAY THROUGH THURSDAY)...

DEEP CAA FROM THE NORTHWEST TERRITORIES OF CANADA WILL BE THE MAIN
IMPACT TODAY WITH A STRONG PRESSURE GRADIENT YIELDING NORTHERLY WINDS
OF 15 TO 25 MPH WITH GUSTS TO 35 MPH LIKELY, ESPECIALLY OVER THE
CUMBERLAND PLATEAU. THE SFC HIGH PRESSURE CENTER WILL SLOWLY SHIFT
EAST FROM NORTH TEXAS OVER THE NEXT FEW DAYS. TEMPERATURES WILL ALSO
BE MUCH COOLER THAN THE PAST WEEK OR SO WITH TEMPERATURES CURRENTLY
IN THE MID TO UPPER 40S BEHIND THE COLD FRONT AND UPPER 50S AHEAD OF
THE COLD FRONT. WIND SPEEDS REACHING THIS STRENGTH WILL LARGELY
DEPEND ON THE EXPECTED DISSIPATION OF THE LOW STRATUS IN THE WAKE OF
THE FRONT. RIGHT NOW, THE CLEARING LINE IS JUST WEST OF THE MS RIVER
AND SLOWLY SHIFTING EAST. AM NOT CERTAIN WE WILL ACTUALLY MEET
CRITERIA FOR A WIND ADVISORY HERE, BUT WILL GO AHEAD AND ISSUE ONE
SINCE WE ARE CLOSE ENOUGH TO CRITERIA. OVERALL, WITH TEMPERATURES
HOLDING STEADY IN THE UPPER 40S TO LOW 50S, THE COLD NORTHWEST WINDS
WITH THIS ARCTIC AIRMASS WILL DEFINITELY MAKE IT FEEL LIKE WINTER
AGAIN.

WINDS WILL THEN DIMINISH THIS EVENING WITH A CLEAR SKY EXPECTED AS
THE SFC HIGH PRESSURE SYSTEM CENTER MOVES ACROSS TN/OH RIVER VALLEYS.
THIS WILL ALLOW RADIATIONAL COOLING TO OVERTAKE MOMENTUM MIXING,
TRANSLATING TO TEMPERATURES DROPPING BELOW FREEZING FOR THE FIRST
TIME SINCE MARCH 26TH AND AREAS OF FROST. TEMPERATURES ARE EXPECTED
TO BE AT OR BELOW FREEZING BY 06-07Z (1AM-2AM CDT) TONIGHT THROUGH
12Z (7AM) TOMORROW MORNING. THUS, WILL BE ISSUING A FREEZE WARNING
FOR TONIGHT.

THE SFC HIGH PRESSURES SYSTEM WILL QUICKLY SHIFT EASTWARD ON
WEDNESDAY ALLOWING SFC FLOW TO VEER TO THE SOUTH AND TEMPERATURES TO
RECOVER INTO THE 60S. THE UPPER FLOW PATTERN ACROSS THE SOUTHEAST
THEN SHIFTS TO THE SW WITH A NORTHERN STREAM MID-LEVEL SHORTWAVE
TROUGH MOVING ACROSS THE CENTRAL AND SOUTHERN PLAINS ON THURSDAY.
ANOTHER SOUTHERN STREAM DE-AMPLIFIED MID-LEVEL SHORTWAVE TROUGH IS
ALSO EXPECTED TO MOVE EAST ACROSS NORTHERN MEXICO AND GOMEX PARALLEL
TO THIS WAVE. TEMPERATURES WILL CONTINUE TO WARM WITH THE SOUTHERLY
FLOW IN PLACE WITH DAYTIME HIGHS ON THURSDAY CLOSE TO 70 BUT AREAS
OVER NE AL/N GA MAY BE UNDER THE INFLUENCE OF COLD AIR DAMMING
ADVECTING WESTWARD FROM THE LEEWARD SIDE OF THE APPALACHIANS. SO,
TEMPERATURES WILL LIKELY BE SOMEWHAT COOLER OVER NE AL.

.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...

THE MERGING OF THE PREVIOUSLY MENTIONED TWO WAVES IS EXPECTED TO
BRING A SLIGHT CHANCE FOR SHOWERS ON THURSDAY NIGHT. ISOLATED
THUNDERSTORMS WITH A CHANCE FOR SHOWERS ARE ALSO POSSIBLE ON FRIDAY.
LITTLE IN THE WAY OF INSTABILITY IS PRESENT AS THE NORTHERN STREAM
TROUGH BECOMES THE DOMINATE OF THE TWO WAVES AND MOVES SOUTHEAST
ACROSS S GA/FL. DID REDUCE POPS ON FRIDAY NIGHT AS IT APPEARS THAT
THE TROUGH WILL HAVE CLEARED THE TN VALLEY (AT LEAST ACCORDING THE
ECMWF), BUT HAVE LEFT ISOLATED SHOWERS IN THE FORECAST TO ACCOUNT FOR
SOME VARIABILITY WITH THE MODEL GUIDANCE.

THE REST OF THE WEEKEND SHOULD BE WARM AND DRY UNTIL ANOTHER
SOUTHERN STREAM MID-LEVEL SHORTWAVE TROUGH AND A DEEPENING NORTHERN
STREAM TROUGH BRINGS THE NEXT CHANCE FOR PRECIPITATION ON MONDAY AND
TUESDAY. KEPT MAINLY SEASONABLY WARM TEMPERATURES FOR THE EXTENDED
FOR NOW, THOUGH SOME COOLING COULD BE POSSIBLE ON TUESDAY IF MODEL
CONSENSUS ON A FRONT MOVEMENT PREVAILS IN LATER FORECAST PACKAGES.

SL.77

&&

.AVIATION...
/ISSUED 1232 AM CDT TUE APR 15 2014/
FOR 06Z TAFS...
MVFR CIGS SHOULD CONTINUE THROUGH 15/09Z AT KHSV AND 15/08Z AT KMSL
WITH -SHRA POSSIBLE. CANNOT RULE OUT BRIEF IFR CONDITIONS...MAINLY
BEFORE 15/0900Z. VFR CONDITIONS ARE EXPECTED TO RETURN AFTERWARDS.
WINDS FROM THE NORTH WILL REMAIN BETWEEN 15 AND 20 MPH WITH HIGHER
GUSTS TO AROUND 30 MPH OVERNIGHT INTO THE DAYBREAK HOURS.

KTW / RSB

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    53  30  63  41 /  20   0   0   0
SHOALS        52  31  64  41 /  10   0   0   0
VINEMONT      50  29  61  40 /  20   0   0   0
FAYETTEVILLE  48  29  61  38 /  20   0   0   0
ALBERTVILLE   58  29  61  38 /  30   0   0   0
FORT PAYNE    61  28  61  37 /  30   0   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 2 AM TO 8 AM CDT WEDNESDAY FOR ALZ001>010-016.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR
     ALZ001>010-016.

TN...FREEZE WARNING FROM 2 AM TO 8 AM CDT WEDNESDAY FOR TNZ076-096-097.

     WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR
     TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 14, 11:17 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1117 PM CDT MON APR 14 2014

ALZ001>010-016-TNZ076-096-097-151000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1117 PM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...OVERNIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FREEZE IS LIKELY WEDNESDAY MORNING AS TEMPERATURES FALL INTO THE 28
TO 32 DEGREE RANGE. AREAS OF FROST ARE ALSO QUITE POSSIBLE.

ANOTHER WEAK FRONT WILL MOVE ACROSS THE SOUTHEAST AT THE END OF
THE WORK WEEK BRINGING A FEW THUNDERSTORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:59 AM CDTFreeze WarningHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more28 hr

Nearby

Wind Advisories in Alabama, 2014Wind Advisories in Tennessee, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.